# SDR DL76L070389

- Difficulty date: April 30, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 71,323 hours, 10,786 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fitting
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PYLON CLOSE OUT ANGLE WAS FOUND CRACKED AND THE MIDSPAR FITTING WAS DAMAGED DURING ANGLE REMOVAL.  THE CRACKED ANGLE WAS REPLACED AND THE MIDSPAR FITTING WAS REPLACED PER S/B 767-54-0080.
